Have slight nausea hurt in left stomach. I feel full...can't eat much. Could it be diverticulosis. On colace. I had BM. Stopped Carafate (sucralfate) for heartburn?
Heartburn/dyspepsia. If you mean "hurt in left stomach" is in the left UPPER abdomen/near the stomach, I would be more inclined to think it is the partially treated heartburn. Diverticulosis, just having benign out pouches in the large intestine, doesn't cause symptoms; if they become inflamed, diverticulitis results causing symptoms in the lower abdomen. Keep working with your doc on heartburn therapy. Good wishes:)
Have slight nausea hurt in left stomach. I feel full...after only 3-4 bites of food. Could it be diverticulosis. On colace. I had BM. Stopped Carafate (sucralfate)?
Abdominal pain. Pain in the left upper abdomen associated with nausea and a feeling of getting full quickly (which we term early satiety) is probably not due to diverticulosis. It more likely would be due to a problem in the upper digestive tract such as the stomach or esophagus. Initially I would try OTC ranitidine or omeprazole for 1 to 2 weeks. If no relief, see your doctor. Good luck. Read more...